# SDR MASA200500506

- Difficulty date: June 30, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 5,732 hours, 4,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 12028455001
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6579 PHX - MAIN PASSENGER DOOR SEAM/SEAL DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE SEAL/RETAINER.
